Vol. 15, No. 8, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 8, 1865–2122
Issue 7, 1593–1864
Issue 6, 1343–1592
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Roth's Theorem over arithmetic function fields

Paul Vojta

Vol. 15 (2021), No. 8, 1943–2017
Abstract

Roth’s theorem is extended to finitely generated field extensions of , using Moriwaki’s theory of heights.

Keywords
Diophantine approximation, arithmetic function field, Roth's theorem, Thue–Siegel method
Mathematical Subject Classification 2010
Primary: 11J68
Secondary: 11J97, 14G40
Milestones
Received: 24 November 2019
Revised: 3 December 2020
Accepted: 17 January 2021
Published: 10 November 2021
Authors
Paul Vojta
Department of Mathematics
University of California Berkeley
Berkeley, CA
United States